# SDR HNAA2021013000032

- Difficulty date: January 27, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,758 hours, 32,792 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Corroded
- Location: Wire Harness
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, G, B, A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION ABOVE 15,000 FT WITH PRESSURIZATION INDICATIONS TURNING RED AND OXYGEN MASKS DEPLOYING.  TROUBLESHOT IN REF TO FIM 21-31-00-810-809-A.  PRESSURIZED A/C, IAW AMM 21-31-00 USING APU FOR PNEUMATIC ENERGY IAW AMM 36-00-00-860-802-A/200, NO DEFECTS NOTED.  PRESSURIZED A/C USING ENGINES FOR PNEUMATIC ENERGY, IAW AMM 36-00-00-860-801-A/200, NO DEFECTS NOTED.  UPON FURTHER INVESTIGATING WIRE HARNESS W407 ON NR 1 ENGINE FOUND TO BE DETERIORATED AND SOME CORROSION FOUND IN SWITCH.  R & R NR 1 HIGH STAGE PRESSURE SWITCH, IN REF TO AMM SECTION 36-11-07-04.  R & R WIRING HARNESS W407 IN REV TO PPBM SECTION 71-00-00.  PERFORMED FUNCTIONAL TEST, IAW AMM 36-11-02-700-801-A.  OPERATIONS CHECK GOOD.
